# SDR DXTA200802976

- Difficulty date: April 1, 2008
- Submitted: April 9, 2008
- Operation: Air carrier
- Aircraft: N932QS
- Make and model: Cessna 750
- Aircraft serial: 7500032
- Engine: Allsn AE3007A
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Acm
- Part number: 73838433
- Part serial: 9803233
- Condition: Frozen
- Location: Air Con Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CANNOT CONTROL TEMP ON CABIN PAC. CABIN FILLED WITH SMOKE.  REMOVED & REPLACED FORWARD ACM IAW MM 21-51-00. OPS & LEAK CHECKS ARE GOOD.
